EconPapers    
Economics at your fingertips  
 

Central limit theorems of partial sums for large segmental values

Amir Dembo and Samuel Karlin

Stochastic Processes and their Applications, 1993, vol. 45, issue 2, 259-271

Abstract: Let (Xi,Ui) be i.i.d., Xi real valued and Ui vector valued, bounded random variables or governed by a finite state Markov chain. Assuming that E[X] 0) > 0, central limit theorems are derived for [Sigma]iUi on segments conditioned that [Sigma]iXi is increasingly high, going to +[infinity]. While these segments are exponentially rare, they are of importance in many models of stochastic analysis including queueing systems and molecular sequence comparisons. Particular applications give central limit theorems for the empirical frequencies over such segments and for their length.

Keywords: large; segmental; sums; conditioned; central; limit; theorem; large; deviations (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(93)90073-D
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:45:y:1993:i:2:p:259-271

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:45:y:1993:i:2:p:259-271